Global bounds and asymptotics for a system of reaction-diffusion equations. (English) Zbl 0681.35045

The author presents the existence of unique strong global solutions for the nonlinear boundary value problems in a smooth bounded domain. Theorems on existence and uniqueness of solutions are also presented. Existence and global solution is given as an open question.
Reviewer: P.K.Mahanti


35K57 Reaction-diffusion equations
35B40 Asymptotic behavior of solutions to PDEs
35B45 A priori estimates in context of PDEs
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
Full Text: DOI


[1] Alikakos, N.D, L^{p}-bounds of solutions of reaction-diffusion equations, Comm. differential equations, 4, 827-868, (1979) · Zbl 0421.35009
[2] Amann, H, Invariant sets and existence theorems for semilinear parabolic and elliptic systems, J. math. anal. appl., 65, 432-467, (1978) · Zbl 0387.35038
[3] Ball, J.M, Strongly continuous semi-group, weak solutions and variation of constants formula, (), 370-373 · Zbl 0353.47017
[4] Bebernes, J; Chueh, K.N; Fulks, W, Some applications of invariance to parabolic systems, Indiana univ. math. J., 28, (1979) · Zbl 0402.35056
[5] Crandall, M.G; Pazy, A; Tartar, L, Remarks on generators of analytic semi-group, Israel J. math., 32, 4, 363-374, (1979) · Zbl 0436.47028
[6] Dafermos, C.M, Asymptotic behaviour of solution of evolution equation, () · Zbl 0499.35015
[7] Danckwerts, P.V, Gas-liquid reactions, (1970), McGraw-Hill New York
[8] De Groot, S.R; Mazur, P, Nonequilibrium thermodynamics, (1962), North-Holland Amsterdam
[9] Haraux, A; Kirane, M, Estimations C1 pour des problèmes paraboliques semi-linéaires, Ann. fac. sci. Toulouse math., 5, 265-280, (1983) · Zbl 0531.35048
[10] {\scA. Haraux and A. Youkana}, On a result of K. Masuda, to appear.
[11] {\scS. L. Hollis, R. H. Martin, Jr., and M. Pierre}, Global existence and boundedness in reaction-diffusion system, to appear.
[12] {\scM. Kirane and A. Youkana}, Existence globale et comportement à l’infini des solutions d’un système de réaction-diffusion, submitted. · Zbl 0657.35072
[13] Masuda, K, On the global existence and asymptotic behaviour of solution of reaction-diffusion equations, Hokkaido math. J., 12, 360-370, (1983) · Zbl 0529.35037
[14] Pazy, A, A class of semi-linear equations of evolution, Israel J. math., 20, 23-36, (1975) · Zbl 0305.47022
[15] Segal, Y, Non-linear semi-groups, Ann. math., 78, 339-364, (1963) · Zbl 0204.16004
[16] Stampacchia, G, Equations elliptiques du second ordre à coefficients discontinus, (1965), Presses de l’Université de Montréal · Zbl 0151.15501
[17] Stewart, H.B, Generation of analytic semi-group by strong elliptic operators, Trans. amer. math. soc., 199, 141-162, (1974) · Zbl 0264.35043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.